# SDR REXA2022060601074

- Difficulty date: June 1, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 35,067 hours, 33,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 363782
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING FLOOR STRIP AT ROW 9DC INOP.	REPLACED FLOOR-TRACK EMERGENCY LIGHT AT ROW 9 DC IAW AMM 33-51-01. OPS TEST GOOD. P/N OFF/ON 36378-2.
